... adhd. What i am noticing after one full week is that in the mornings (before i take it), i feel lightheaded and kind of dizzy. this will go away about an hour after i take it. has anyone else had this happen and will this side effect lessen over time? If so, how long does it take?
Hello mchick. Dizziness is a common side effect to taking the Vyvanse. It effects anywhere between 2 to 9% of people taking it. Usually these type of side effects do ease up and disappear once taking the drug for a longer time. If it does not, talk to your doctor who might make an adjustment to the dose, which often helps cure the proble. Best of wishes and I hope that you find it a helpfull drug to be on, pledge
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I have a 7 year old son that is on Vyvanse. He has
Posted 14 May 2010 • 3 answers
I just recently started taking vyvanse for adhd and am just wondering if it shows up on a urinetest?
Posted 29 Nov 2010 • 1 answer
Posted 11 Oct 2012 • 2 answers
Posted 1 Apr 2013 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers